# SDR QXEA2019012200038

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 24,045 hours, 25,931 cycles
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: CAU3932AE04
- Part serial: 465
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 101,126 hours, 11,227 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ARCDU SHOWED FAILED IN THE "INT" PORTION OF THE ARCDU SCREEN - NR 2 ARCDU CORRECTED THE FAIL MESSAGE WHEN CAPTAIN CALLED FA ON NR 1 ARCDU. NOTE - NO CALLS TO THE FA'S WHERE OCCURRING WHEN NR 2 ARCDU FAILED. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED AND REPLACED THE RCAU. OP CHECKS GOOD. OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
